# SDR CALA2025060505288

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 80,416 hours, 34,662 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO SLIDE DEPLOYMENT, REPLACEMENT OF THE DIAPHRAGM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRED R&R DOOR R2 DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-610-001-A. CHARGED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO CORRECT PRESSURE PER AMM 52-10-00-614-001-A. LEAK CHECK GOOD. PERFORMED RII RESPONSIBILITY AND CRITICAL STEPS OF DOOR R2 DIAPHRAGM PER GMM 09-25-05 SLIDE OPERATING MECHANISMS AND AMM 52-10-00-610-001-A.
